# SDR NSV2008F00021

- Difficulty date: September 13, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT RETRACT IN FLIGHT. RESET GROUND LOCK IAW AMM 9-10-00, OPS CHECK GOOD. (K)
